Advertisement

Annali di Matematica Pura ed Applicata

, Volume 63, Issue 1, pp 201–224 | Cite as

Problèmes aux limites non homogènes (VII)

  • J. L. Lions
  • E. Magenes
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    S. AgmonA. DouglisL. Nirenberg,Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, « Comm. pure applied. math. », 12 (1959), 623–727.MathSciNetMATHGoogle Scholar
  2. [2]
    N. AronszajnA. N. Milgram,Differential operators on Riemannian manifolds, « Rend. Circ. Mat. Palermo », 2 (1952), 1–61.MathSciNetGoogle Scholar
  3. [3]
    F. E. Browder,Estimates and existence theorems for elliptic boundary value problems, « Proc. Nat. Acad. Sc. U.S.A. », 45 (1959), 365–372.MATHMathSciNetGoogle Scholar
  4. [4]
    G. Cimmino,Su alcuni esempi notevoli di dualità fra spazi lineari topologici », à paraitre aux Rend. Sem. Mat. Fis. Milano, (1962).Google Scholar
  5. [5]
    G. De Rham,Variétés différentiables, « Hermann, Paris, » 1955.Google Scholar
  6. [6]
    J. DieudonnéL. Schwartz,La dualité dans les espaces (&) et (L&), « Annales Institut Fourier », t. 1 (1950), 61–101.Google Scholar
  7. [7]
    I. M. Gelfand - G. E. Schilov,Fonctions généralisées (distributions), (en russe), « vol. 1,..., IV, Moscou », 1958.Google Scholar
  8. [8]
    A. Grothendieck,Produits tensoriels topologiques et espaces nucléaires, « Memoirs of the Amer. Math. Soc », No 16, 1955.Google Scholar
  9. [9]
    T. KotakeM. S. Narasinham,Fractional powers af a linear elliptic operator, « Bull. Soc. Math. France », t. 90 (1962) 449–471MathSciNetMATHGoogle Scholar
  10. [10]
    G. Köthe,Die Stufenraume, eine einfache Klasse linearer vollkommener Räumen, « Math. Zeitsch. », t. 51 (1948), 317–345.CrossRefMATHGoogle Scholar
  11. [11]
    G. Köthe,Die Randverteillungen analytischer funktionen, « Math. Zeitsch. », t. 57 (1957–58), 13–33.CrossRefGoogle Scholar
  12. [12]
    G. Köthe,Topologische lineare Räume, « Springer, Berlin », 1960.MATHGoogle Scholar
  13. [13]
    J. L. LionsE. Magenes,Problèmes aux limites non homogènes. (I)...(VI); (I), (III); (IV), (V). « Annali Scuola Norm. Sup. Pisa », t. XIV (1960), 259–308; t. XV (1961), 39–101, 311–326; t. XVI (1962), 1–44; (II), Annales Institut Fourier, t. 11 (1961), 137–178; (VI) Journal d'Analyse Mathématique, XI (1963) 165–188.MathSciNetGoogle Scholar
  14. [14]
    J. L. LionsE. Magenes,Remarques sur les problèmes aux limites linéaires elliptiques, « Rend. Acc. Lincei », t. XXXII (1962), 873–883.MathSciNetGoogle Scholar
  15. [15]
    E. MagenesG. Stampacchia,I problemi al contorno per le equazioni differenziali di tipo ellittico, « Annali Scuola Norm. Sup. Pisa », vol. XII, (1958), 247–358.MathSciNetGoogle Scholar
  16. [16]
    C. B. MorreyL. Nirenberg,On the analyticity of the solutions of linear elliptic systems of partial differential equations, « Comm. Pure Applied Math. » 10 (1957), 271–290.MathSciNetMATHGoogle Scholar
  17. [17]
    E. Nelson,Analytic vectors, « Annals of Math. », t. 70 (1959), 572–615.CrossRefMATHGoogle Scholar
  18. [18]
    C. Roumieu,Sur quelques extensions de la notion de distribution, « Annales Scient. Ec. Norm. Sup. », t. 77 (1960), 47–121.MathSciNetGoogle Scholar
  19. [19]
    C. Roumieu,Ultra-distributions définies sur R n et sur certaines classes de variétés différentiables, « Journal d'Analyse Math. vol. X », (1962, 63), 153–192.MathSciNetCrossRefGoogle Scholar
  20. [20]
    M. Schechter,General boundary value problems for elliptic partial differential equations, « Comm. pure applied math. », 12 (1959), 457–486.MATHMathSciNetGoogle Scholar
  21. [21]
    L. Schwartz,Théorie des distributions, I et II. « Hermann Paris », 1950–1951.Google Scholar
  22. [22]
    H. G. Tillmann,Randverteilungen analytischer Funktionen und distributionen, « Math. Zeitsch », 59 (1953), 61–83.CrossRefMathSciNetGoogle Scholar
  23. [23]
    N. Bourbaki,Espaces vectoriels topologiques. « chap. I et II, Hermann, Paris », 1953.Google Scholar
  24. [24]
    I. Sebastiao eSilva,Su certe classi di spazi localmente convessi importanti per le applicazioni, « Rend. di Mat. », s. IV, XIV, (1955), 388–410.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1963

Authors and Affiliations

  • J. L. Lions
    • 1
  • E. Magenes
    • 2
  1. 1.Paris
  2. 2.Pavia

Personalised recommendations